Osaka Mathematical Journal

Sur les algèbres de Lie de générateurs de Killing et l'homogénéité d'une variété riemannienne

Katsumi Nomizu

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 14, Number 1 (1962), 45-51.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200690496

Mathematical Reviews number (MathSciNet)
MR0141054

Zentralblatt MATH identifier
0103.38603

Subjects
Primary: 53.66

Citation

Nomizu, Katsumi. Sur les algèbres de Lie de générateurs de Killing et l'homogénéité d'une variété riemannienne. Osaka Math. J. 14 (1962), no. 1, 45--51. https://projecteuclid.org/euclid.ojm/1200690496


Export citation